MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ADVANTAGE SALIVA EJECTOR

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ADVANTAGE SALIVA EJECTOR
Model Number ZWWI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the reported event, product retains from the reported lot were evaluated and no issues were noted.Devices from the same lot were returned to crosstex for evaluation.Based on the evaluation, a specific root cause could not be determined.There have been no other complaints associated with this lot.No additional issues have been reported.Crosstex will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported via user facility medwatch report # mw5117102 that during five different dental procedures the tip of their advantage saliva ejector broke off.In two cases, the tip detached and was swallowed by the patient.These patients were advised by the user facility to seek medical attention and let the facility know if there were any issues.In the remaining three cases, the tip detached and all components were successfully retrieved from the patient's mouth.There was no report of injury for any of the cases.

Brand Name
ADVANTAGE SALIVA EJECTOR
Common Device Name
SALIVA EJECTOR
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key17008318
Report Number1319130-2023-00004
Device Sequence Number20720237
Product Code DYN
UDI-Device Identifier10732224000739
UDI-Public10732224000739
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZWWI
Device Lot Number2072334
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown